×

zbMATH — the first resource for mathematics

A note on rationality of divisor classes on algebraic schemata (separable case). (English) Zbl 0161.18102

MSC:
14-XX Algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cartier, P.: Questions de rationalité des diviseurs en géométrie algébrique (Thèse Sc. math. Univ. Paris). Bull. soc. math. France86, 177-251 (1958).
[2] ?? Isogenies and duality of abelian varieties. Ann. Math.71, 315-351 (1960). · Zbl 0100.16901
[3] Grothendieck, A.: Technique de descente et théorèmes d’existence en géométrie algébrique I. Séminaire Bourbaki12, No 190 (1959/1960).
[4] –, andJ. Dieudonné: Éléments de géométrie algébrique I, II. Paris, Publications mathématiques, Nos 4, 8 (1960, 1961).
[5] Oort, F.: Reducible and multiple algebraic curves. (Thesis, Leiden University, 1961). · Zbl 0102.15905
[6] ?? Sur le schéma de Picard. Bull. soc. math. France90, 1-14 (1962).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.